# SDR SWAA2020042744337

- Difficulty date: April 23, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 49,711 hours, 25,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER SHELF PANEL SUPPORT BRACKET (WIGGLE PLATE) LOCATED BEHIND THE #2 ENG. PYLON IS CRACKED / REMOVED AND REPLACED RIGHT WING TE LOWER SHELF PANEL SUPPORT BRACKET (WIGGLE PLATE) LOCATED BEHIND THE #2 ENG. PYLON IAW SRM 51-40-02
